# SDR UPS97823153

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 322-327
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 322 TO 327 BL 0 SEAT TRACK IS WORN BEYOND LIMITS IN 2 PLACES.  FABRICATED AND INSTALLED REPAIR IAW SRM 51-3-0 AND DC8-5320-5167.
